Ever since I got my Gardasil shot something has just been not quite right and everyone tells me its anxiety and few understand--i never had anxiety like this that manifested itself so physically. Numbness, tingles and strange feelings in my arms and legs, brain fog, slurred speech, occasionally i feel like i cant even walk to go get myself some water. Dizzy all the time, feelings of about to pass out, and recently just needing to eat so regularly or i feel so sick. i LOVE coffee but every time i drink it it seems to bring this stuff on more. I would love to hear if anyone has any information or has learned anything on how to deal with this... I was in perfect health before this and now seem to have blood pressure/blood sugar issues and doctors don't seem to be of any help. They say its anxiety but again--this has never happened and it all started after this shot.
Hi there, I'm so sorry about all your terrible symptoms listen, you have to go on You tube and type in Gardasil one mom's story it's about Gabrielle Swank and the devastation that Gardasil has caused her and many others like her it will really make you think God knows I would NEVER EVER suggest any one to get this toxic vaccine. Anyway this is just my opinion and only you can inform yourself on this topic. You will find many more videos on this subject that will make your skin crawl unless it already is due to this vaccine. Good luck on feeling better and please please tell as many people as you can about what happened to you maybe you'll be able to save another girl from what you're going through and maybe a much much worse outcome. Thank You so much! PASS IT ON!!!
Hello. I am wondering how you are doing?
I had a similar reaction but to the flu vaccines.
I have been trying to detox and control inflammation by following (not completely but mostly) Dr. Blaylock's detoxing after vaccination recommendations and following an anti-inflammation diet.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.